Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
TsAGI Science Journal

ISSN Imprimer: 1948-2590
ISSN En ligne: 1948-2604

TsAGI Science Journal

DOI: 10.1615/TsAGISciJ.v40.i5.20
pages 535-551

LIFT AND INDUCED DRAG OF A FINITE-SPAN WING IN A FLOW OF VISCOUS COMPRESSIBLE GAS AT SUBSONIC SPEEDS

Aleksander Sergeevich Petrov
Central Aerohydrodynamic Institute (TsAGI) 1, Zhukovsky str., Zhukovsky, 140180, Moscow region

RÉSUMÉ

The method of transformation of the law of conservation of momentum for a continuum, applied by Zhukovsky [1] in the derivation of a profile lift theorem in an ideal incompressible fluid, is generalized for a spatial motion of a finite-span wing in a compressible viscous gas. As a result, we obtain an expression for the main vector of aerodynamic forces, which is the analog of the Zhukovsky theorem, but containing the side force and resistance force besides the lift. A correlation between the resistance force and the lift force is shown. An approximate analytical expression for the wing-induced drag in a viscous medium is obtained and the physical nature of its occurrence is studied. Limit as Re→∞, the Prandtl formula is for a wing-induced drag in an ideal fluid.


Articles with similar content:

UNSTEADY POISEUILLE FLOW OF SECOND-ORDER FLUID IN A TUBE OF ELLIPTICAL CROSS SECTION ON A POROUS BOUNDARY
Special Topics & Reviews in Porous Media: An International Journal, Vol.5, 2014, issue 3
Sanjay Kulkarni
Dynamics of a Viscous Vortex Ring
International Journal of Fluid Mechanics Research, Vol.26, 1999, issue 5-6
F. Kaplanski, U. Rudi
NON-NEWTONIAN NANOFLUID FLOW THROUGH A POROUS MEDIUM BETWEEN TWO COAXIAL CYLINDERS WITH HEAT TRANSFER AND VARIABLE VISCOSITY
Journal of Porous Media, Vol.16, 2013, issue 3
S. Aziz, A. Zeeshan, Rahmat Ellahi
BRINKMAN FLOW IN COUPLE-STRESS FLUIDS
Special Topics & Reviews in Porous Media: An International Journal, Vol.3, 2012, issue 3
Amit Mahajan, Mahesh Kumar Sharma
THE DIFFUSION OF VORTICES ON A TWO-DIMENSIONAL SPHERE
TsAGI Science Journal, Vol.40, 2009, issue 4
Murad Abramovich Brutyan